# SDR DALA2023112909812

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 86,026 hours, 21,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 AISLE EMERGENCY LIGHTS FROM ROW 37 TO ROW 44 INOPERATIVE. CORRECTIVE ACTION: T/S PER 33-52. CHECKED FUSES ON EMERGENCY LIGHT BATTERY PACK POWER SUPPLY. ALL FUSES CHECK GOOD. INSPECTED WIRING FOR EXIT PATH LIGHTS, FOUND MULTIPLE CONNECTORS UNSECURE AND DISCONNECTED. RECONNECTED AND RESECURED CONNECTORS AND WIRE BUNDLES. ALL LIGHTS OP TEST GOOD. (4424862)
